# SDR SWAA2024112058524

- Difficulty date: November 10, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT HATCH OVERHEAD LIGHT LENS INSTALLED INCORRECTLY. (MARKED)<[01] REMOVED AND INSTALLED R/H EMERGENCY EXIT HATCH OVERHEAD LIGHT LENS IAW SOPM 20-50-01;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
